# SDR 96ZZZX2076

- Difficulty date: April 11, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N20S
- Make and model: Beech E-90
- Aircraft serial: LW267
- System (JASC): 5521 · Elevator, Spar/Rib
- Part: Skin
- Condition: Cracked
- Location: Lt Elevator
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE INSPECTION AFTER AIRCRAFT WAS PAINTED, FOUND CRACK IN HINGE.  FOUND UPPER RIVETS WORKING ON OUTBOARD RIB FLANGE.  REMOVED ELEVATOR TIP CAP AND FOUND OUTBOARD RIB ATTACHMENT HOLES MISSING REAR PART OF RIB.  REPLACED RIB AND RIB FLANGE.  STOP DRILLED CRACK AND INSTALLED SURFACE PATCH.  BALANCED ELEVATOR AND REINSTALLED.  SUSPECT CAUSE DUE TO IMPROPER ASSEMBLY DURING MANUFACTURE AND ELEVATOR OUT OF BALANCE AFTER BEING PAINTED.
